# SDR W8PA970213

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961WP
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED WEB.  REMOVED DAMAGED AREA OF WEB.  FABRICATED REPAIR PARTS, INSTALLED, BS 350, LBL 66, STRINGER LT 16.  (M)
